MathSciNet Relay Station
MathSciNet bibliographic data
MR2424561 (2009f:65211) 65M60 (78A60)
Ismail, M. S. Numerical solution of coupled nonlinear Schrödinger equation by Galerkin method. Math. Comput. Simulation 78 (2008), no. 4, 532–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement